# SDR FDEA202007092254

- Difficulty date: July 9, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53774300008
- Condition: Cracked
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE IN OPEN FASTENERS HOLE 2 EA ON DOOR ACTUATOR SUPPORT BEAM BETWEEN FR 61 TO FR 62 IN AFT CARGO COMPARTMENT.  CRACK LOCATIONS ARE: CRACK HOLE 1 LOC FR 61 MORE 7 INCH; CRACK HOLE 2 LOC FR 61 MORE 18 INCH.  PERFORMED PERMANENT REPAIR ON ACTUATOR FITTING AFT CARGO DOOR, IAW EA NR 6-5317-T0355170 TITLE: FUSELAGE AFT INTERMEDIATE SECTION FR61-FR62 AFT CARGO DOOR ACTUATOR SUPPORT BEAM, CRACKS AT DRAIN HOLES PERMANENT REPAIR CHECK REQUIRED FIRST INSPECTION AT 10,000 FC.
